Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking Ramipril. Going into second degree heart from third degree when BP is high. Is this possible?

Hi I am a RN and have a pacemaker since 2008. I tend to withhold a lot of emotion since it only adds to an already chaotic time in a general. My specialities were OR, L&D and NICU. I retired because I felt tension when going to work. Now that I am less stressed I feel that my bp is low 85/56 so I consulted my cardiologist . He put me on 5 mg of ramipril . When my bp is higher, I go into 2nd degree heart from 3rd. Could this be?? Also I exercise 1 or 2 hours a day at the gym. Since I started spinning twice a week my heart beat is often irregular. Could this be the 2nd degree heart block . I am 66 and 136 labs.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Going through your history,I feel you consult your cardiologist and get your pacemaker tested and programmed.Unlikely BP fluctuations will affect your pacemaker functioning.So you try to relax and de-stress yourself but do consult your Cardiologist on priority.Take care.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor